# SDR PCAA9900030

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822EX
- Make and model: Dhav DHC8102
- Aircraft serial: 187
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivets
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BGM- DURING THE ACCOMPLISHMENT OF AN A CHECK, THE NOSE GEAR WELL RIGHT SIDE WEB TOP AREA RIVETS WERE FOUND TO HAVE CRACKS EMINATING FROM THEM.  MAINTENANCE PERFORMED A REPAIR IAW RD8-53-458.
